Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 653675, 17 pages
http://dx.doi.org/10.1155/2012/653675
Research Article

Existence of Positive Solutions for Sturm-Liouville Boundary Value Problems with Linear Functional Boundary Conditions on the Half-Line

1Department of Mathematics and Information Sciences, Weifang University, Shandong, Weifang 261061, China
2Department of Mathematics, Qufu Normal University, Shandong, Qufu 273165, China

Received 11 January 2012; Accepted 5 March 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Yanmei Sun and Zengqin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Mao, Z. Zhao, and N. Xu, “The existence and uniqueness of positive solutions for integral boundary value problems,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 34, no. 1, pp. 153–164, 2011. View at Google Scholar · View at Zentralblatt MATH
  2. A. Boucherif, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Analysis A, vol. 70, no. 1, pp. 364–371, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. P. Liu, M. Jia, and W. G. Ge, “Existence of monotone positive solutions to a type of three-point boundary value problem,” Acta Mathematicae Applicatae Sinica, vol. 30, no. 1, pp. 111–119, 2007. View at Google Scholar · View at Zentralblatt MATH
  4. X. Ni and W. Ge, “Existence of multiple positive solutions for boundary value problems on the half-line,” Journal of Systems Science and Mathematical Sciences, vol. 26, no. 1, pp. 113–120, 2006. View at Google Scholar
  5. M. H. Xing, K. M. Zhang, and H. L. Gao, “Existence of multiple positive solutions for general Sturm-Liouville boundary value problems on the half-line,” Acta Mathematica Scientia A, vol. 29, no. 4, pp. 929–939, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. L. Liu, Z. Wang, and Y. Wu, “Multiple positive solutions of the singular boundary value problems for second-order differential equations on the half-line,” Nonlinear Analysis A, vol. 71, no. 7-8, pp. 2564–2575, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Q. Zhao and F. S. Li, “Existence and uniqueness of positive solutions for some singular boundary value problems with linear functional boundary conditions,” Acta Mathematica Sinica, vol. 27, no. 10, pp. 2073–2084, 2011. View at Publisher · View at Google Scholar
  8. X. Zhang, L. Liu, and Y. Wu, “Existence of positive solutions for second-order semipositone differential equations on the half-line,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 628–635, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Lian, H. Pang, and W. Ge, “Triple positive solutions for boundary value problems on infinite intervals,” Nonlinear Analysis A, vol. 67, no. 7, pp. 2199–2207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York, NY, USA, 1973.
  11. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH